# SDR ASAA2020072082906

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 48,007 hours, 14,195 cycles
- System (JASC): 2210 · Autopilot System
- Part: Director
- Part number: 8221604101
- Part serial: 19CXM
- Condition: Faulted
- Location: Captain'S
- Part time: 55,337 hours, 20,349 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT FLIGHT DIRECTOR FAILED. AFTER ABOUT AN HOUR, IT WAS INTERMITTENT, ALONG W/ MACH TRIM FAIL LIGHT. GROUNDED - YES. FCC 'A' LOGGED SEVERAL INTERNAL FAULTS LAST LEG, R & R SAME PER B737-800 AMM 22-11-33. SYS OPS CKS NML PER SAME, LAND VERIFY PASS AND FLT DIR BITE GRP 12 PASS.
